Skip to Content

Drugs that may cause deslutions?

Answers (1)

colinzimmermann 10 Jan 2012

Gene,

I'm going to guess you mean "delusions" and not "deslutions". No, I'm not making fun of your vocabulary, spelling, or grammar skills, just trying to clarify what it is you are wanting to know. Unfortunately, you flagged your question as "direct answer only" (unless you want to repost), so I can only give this one shot... A delusion is usually defined as "a false belief held with absolute conviction despite superior evidence to the contrary". This refers more to a psychiatric condition than a pharmaceutical side-effect. Delusions are usually far more severe and permanent in nature than drug-induced disturbances. I also don't have anyway of knowing if you are referring to street (illicit) drugs, pharmaceuticals, or both.

If you'd like to message me privately with what it is you are really wanting to know, I'll be happy to answer to the best of my abilities. I'm not a cop, federal agent, narc, snitch, parole officer, doctor, pharmacist, or authority figure of any kind, just a disabled veteran who's consumed a lot of controlled substances over the past several decades, some by prescription and some not and have a solid knowledge of the effects of most of them. I've been clean for several years now, but I'm not looking to judge anybody or preach at them. Look forward to hearing from you.

Colin M. Zimmermann
Bourbon, MO

GeneSmith45 11 Jan 2012

To Colin,

Thanks for the answer. I ment delusions, from presciption drugs, specifically Metformin & Gilipiside XL when taking together, causing Hypoglacema (low blood sugar) resulting in mental confusion.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions